# SDR UALA2011102505784

- Difficulty date: October 25, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 57,742 hours, 8,147 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 1384006
- Part serial: 5
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAM AIR INLET DOOR R RIGHT RAM AIR INLET DOOR NOT IN COMMANDED POSITION OR LOSS OF POSITION FEEDBACK.  STATUS MSG-2123202 LATCHD AP MODE.  INSTALLED NEW ACTUATOR.  MAT TEST PASSED.  OPS CHECK NORMAL.
